• Home
  • A-B index
  • Pharmacological Index
  • Drug Classes
  • Active Ingredients
  • Companies
  • News
  • Acamol Tsinun Classic Day
    / Teva


    Active Ingredient *

    Status in Israel
    OTC

    Presentation and Status in Health Basket

    Presentation Basket Yarpa Pharmasoft

    Caplets

    21

    not in the basket chart 89546 9304

    Caplets

    35

    not in the basket chart 89549 9306

    Caplets

    DAY & NIGHT: 35 + 14

    not in the basket chart 12474 1939

    Related information


    Dosage

    Adults and children above 12 years of age: 1-2 caplets every 4-6 hours, up to 4 times a day.
    Children ages 10-12 years: 1 caplet every 4-6 hours, up to 4 times a day.
    Children ages 6-9 years: ½ caplet every 4-6 hours, up to 4 times a day.
    Upon concomitant use of Acamol® Tsinun Classic Night, exchange a dose of Acamol® Tsinun Classic Day with a dose of Acamol® Tsinun Classic Night, and do not take it as a supplement to the maximum dosage recommended above for Acamol® Tsinun Classic Day.
    Patients above the age of 60 years should consult their doctor before using this medicine, as they may be sensitive to preparations of this kind.
    Do not exceed the recommended dose.
    Directions for use: Do not chew or crush! The caplet can be halved on the score line. The caplet should be swallow with a small amount of water.


    Indications

    Day care for the relief of common cold associated with symptoms such as fever or pains accompanied with nasal congestion.


    Contra-Indications

    Known hypersensitivity to any ingredient of the preparation.
    Pregnancy, lactation.
    Concomitant use with monoamine oxidase (MAO) inhibitor therapy or within 14 days of discontinuation of such therapy.
    Concomitant use with other decongestants, beta blockers.
    Severe heart disease or severe hypertension, a severe liver disease, impaired kidney function, overactive thyroid gland, diabetes, glaucoma.
    Concomitant use with other paracetamol-containing preparations.


    Special Precautions

    If the patient have developed skin side effects in the past as a result of taking
    paracetamol-containing preparations, do not administer preparations containing paracetamol, so that severe skin effects will not recur.
    The preparation contains paracetamol which may cause liver damage when:
    Given at a dosage higher than recommended or for a prolonged period,
    Consuming alcoholic beverages during the course of treatment, Taking additional medicines which affect liver function.
    See package insert (OTC).


    Side Effects

    Paracetamol may, in rare cases, cause the appearance of severe skin diseases, whose signs can be: redness, rash, blisters, widespread skin damage.
    See package insert (OTC).


    Pregnancy and Lactation

    Contraindicated during pregnancy and lactation.


    Manufacturer
    Teva Pharmaceutical Industries Ltd, Israel
    CLOSE